Fixed points of generalized \(F-H-\phi-\psi-\varphi-\) weakly contractive mappings

Volume 7, Issue 1, pp 1--15 http://dx.doi.org/10.22436/mns.07.01.01
Publication Date: June 27, 2021 Submission Date: May 14, 2020 Revision Date: September 11, 2020 Accteptance Date: December 25, 2020

Authors

G. V. Ravindranadh Babu - Department of Mathematics, Andhra University, Visakhapatnam - 530 003, India. M. Vinod Kumar - Department of Mathematics, Anil Neerukonda Institute of Technology and Sciences, Sangivalasa, Visakhapatnam - 531 162, India.


Abstract

We introduce the notion of generalized \(F-H-\phi-\psi-\varphi-\) weakly contractive mappings and prove the existence of fixed points of such mappings in complete metric spaces. We draw some corollaries and provide examples in support of our main results. Our results extend the results of Cho [S. Cho, Fixed Point Theory Appl., \({\bf 2018} (2018)\), 18 pages] and Choudhury, Konar, Rhoades and Metiya [B. S. Choudhury, P. Konar, B. E. Rhoades, N. Metiya, Nonlinear Anal., \({\bf 74} (2011)\), 2116--2126] in the sense that the control function that we used in our results need not have monotonicity property.


Share and Cite

  • Share on Facebook
  • Share on Twitter
  • Share on LinkedIn
ISRP Style

G. V. Ravindranadh Babu, M. Vinod Kumar, Fixed points of generalized \(F-H-\phi-\psi-\varphi-\) weakly contractive mappings, Mathematics in Natural Science, 7 (2021), no. 1, 1--15

AMA Style

Ravindranadh Babu G. V., Vinod Kumar M., Fixed points of generalized \(F-H-\phi-\psi-\varphi-\) weakly contractive mappings. Math. Nat. Sci. (2021); 7(1):1--15

Chicago/Turabian Style

Ravindranadh Babu, G. V., Vinod Kumar, M.. "Fixed points of generalized \(F-H-\phi-\psi-\varphi-\) weakly contractive mappings." Mathematics in Natural Science, 7, no. 1 (2021): 1--15


Keywords


MSC